# SDR PIDA08012

- Difficulty date: February 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,066 hours, 22,598 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION AT STRINGER 22LT BETWEEN ATTACH ANGLE AND STRINGER AT BS 727A.  REPAIRED DAMAGED AREA PER SRM AND EA 53-017A.
